# SDR UALA2011092305150

- Difficulty date: September 23, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 62,868 hours, 9,101 cycles
- Engine: Pwa PW40903
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD TE FLAP DAMAGED JUST INBOARD OF NR 1 CANOE.  REPAIRED REF SRM, REPAIR NR 12 AND SRM 70-0.
